# SDR 4516501302006

- Difficulty date: January 30, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N429FX
- Make and model: Lear 45LEAR
- Aircraft serial: 165
- Aircraft time: 3,999 hours, 3,008 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 66323003001
- Part serial: 0349
- Condition: Failed
- Location: Nlg Door
- Part time: 3,999 hours, 3,008 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE REPLACED LT GEAR DOOR ACTUATOR.  OPS CHECK NORMAL.
